# SDR SWAA2025081403416

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737824
- Aircraft serial: 38813
- Aircraft time: 29,541 hours, 14,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.   RECONNECTED OVERWING EXIT LIGHT ASSEMBLY CONNECTOR AT ROW 14DEF (RH FWD SIDE) OPS CK GOOD FOR EMERGENCY EXIT LIGHT PER AMM 33-21-00.
